• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Diarrhoea - tummy bug or side effect??

#1
Hi Everyone, I'm on Day 5 and its also my 1st weekend. I have just fed the kids the usual Saturday night treat dinner hence the reason why I've had to get online and find motivational tips and advice! I can honestly say that until last night I've been totally fine and not hungry at all! However, since last night I've have had some sort of a tummy upset, so every time I take a shake - it leaves my body within 10 minutes. Sorry to be so forthcoming but I'm worried I could make myself really ill. My head is sore and I'm starving. I've read that this diet constipates rather than give you the runs, so I do possibly have a bug. I don't want to get real sick so does anybody know if I took anti-diarrhoea tablets would I mess up the plan??? Or has anyone ever had the runs as a side effect?? So close to giving up, please help :cry:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi deano,

Take a look at the old thread called

"Diarrhoea on day 4 of lipotrim tfr?"

I had the same prob on day four running to the loo and got loads of advise so have a look!

Hope it helps.

Becky

Sent from my iPhone using MiniMins
 
#3
Oh Becky, you just saved me from ruining the whole diet! Thank you so much for taking the time to reply to me - honestly - was this close to stuffing my face :-O lol x
 
#4
Hi Everyone, I'm on Day 5 and its also my 1st weekend. I have just fed the kids the usual Saturday night treat dinner hence the reason why I've had to get online and find motivational tips and advice! I can honestly say that until last night I've been totally fine and not hungry at all! However, since last night I've have had some sort of a tummy upset, so every time I take a shake - it leaves my body within 10 minutes. Sorry to be so forthcoming but I'm worried I could make myself really ill. My head is sore and I'm starving. I've read that this diet constipates rather than give you the runs, so I do possibly have a bug. I don't want to get real sick so does anybody know if I took anti-diarrhoea tablets would I mess up the plan??? Or has anyone ever had the runs as a side effect?? So close to giving up, please help :cry:
Ooooh poor u I too had this in my first week, hence why I started a similar thread. In all honesty I think it is a side effect some people have I spoke to the pharmacist and she said some people do have fatty diarrhoea as gross as it is. I only had it in the first week, then again yesterday once, I also think it's due to flushing ur body out daily with 3 litres of water,the diet is extreme but works. It will pass and unfortunately may return,suppose there has to be some disadvantages to rapid weight loss. Hang in there, it's all so worth it. Xxxx :)
 


Similar threads